# SDR 9711063224

- Difficulty date: June 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N324US
- Make and model: Airbus A320-211
- Aircraft serial: 273
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Part number: 321430
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE, FOUND THE EMERGENCY EXIT SIGN ABOVE THE LEFT OVERWING EXIT INOPERATIVE.  REPLACED EPSU, OPERATIONAL CHECK OK.
